# SDR USAA2011072500019

- Difficulty date: July 24, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 20,543 hours, 7,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100032000
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ESCAPE PATH LIGHT ON SEAT 2B HAS BECOME DETACHED FROM SEAT.  MAINTENANCE RE-ATTACHED EMERGENCY EXIT LIGHT ON SEAT 2B.
